| Model Number |
FIBERTAG TIGHTROPE WITH FLIPCUTTER III |
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
11/29/2022
Type of Reportable Event
Malfunction
Event or Problem Description
On (b)(6) 2022 it was reported by an sales representative via email that an ar-1288rtt-fc3 fibertag tightrope suture needle broke off during the second pass through the graft.This was discovered during a quad tendon autograft acl reconstruction on (b)(6) 2022 and was resolved successfully with no patient harm.
Additional Manufacturer Narrative
The contribution of the device to the reported event could not be determined as the device was not returned for evaluation.The root cause of the event could not be determined from the information available and without device evaluation.If the device becomes available for evaluation, a follow-up report will be submitted.